# SDR ERAA077892

- Difficulty date: January 16, 2002
- Submitted: February 25, 2002
- Operation: General aviation
- Aircraft: N168EH
- Make and model: Bell 412
- Aircraft serial: 33067
- System (JASC): 2435 · Starter-Generator
- Part: Armature
- Part number: 230461030
- Condition: Worn
- Location: Starter Gen
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRIVE END BEARING JOURNAL  OUT OF LIMITS.
